The Annals of Mathematical Statistics

The Tail $\sigma$-Field of a Markov Chain and a Theorem of Orey

David Blackwell and David Freedman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1291-1295.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703284

Digital Object Identifier
doi:10.1214/aoms/1177703284

Mathematical Reviews number (MathSciNet)
MR164375

Zentralblatt MATH identifier
0127.35204

JSTOR
links.jstor.org

Citation

Blackwell, David; Freedman, David. The Tail $\sigma$-Field of a Markov Chain and a Theorem of Orey. Ann. Math. Statist. 35 (1964), no. 3, 1291--1295. doi:10.1214/aoms/1177703284. https://projecteuclid.org/euclid.aoms/1177703284


Export citation